# SDR USVA99801

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375F
- Make and model: Boeing 737291
- Aircraft serial: 20363
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A, F

## Discrepancy

DURING CLIMB-OUT OF PIE NR 1 ENGINE FIRE WARNING SYSTEM ACTIVATED.  EMERGENCY PROCEDURE FOLLOWED.  RETURNED TO PIE AIRCRAFT LANDED WITHOUT INCIDENT.  OVERWEIGHT LANDING SINK RATE LOW.  FOUND NR 1 ENGINE FIRE DETECTION LOOP SHORTED.  REPLACED FIRE DETECTION LOOP, INSPECTED ENGINE, REPLACED FIRE EXTINGUISHER CONTAINERS AND COMPLIED WITH OVERWEIGHT LANDING INSPECTION IAW BOEING MM 5-51-291.  LOW TO MODERATE SINK RATE, PHASE 1 STEP 2A.  (M)
